Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Number of Group Homomorphisms from Dm into Dn

Jeremiah Johnson
The College Mathematics Journal
Vol. 44, No. 3 (May 2013), pp. 190-192
DOI: 10.4169/college.math.j.44.3.190
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.3.190
Page Count: 3
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
The Number of Group Homomorphisms from Dm into Dn
Preview not available

Abstract

Summary We count the number of group homomorphisms between any two dihedral groups using elementary group theory only.

Page Thumbnails